# SDR DL72W010952

- Difficulty date: June 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- Aircraft time: 62,663 hours, 42,807 cycles
- Engine: Pwa JT8D15
- Engine time: 69,478 hours, 53,618 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 695220
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 69,478 hours, 53,618 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, NR 3 ENG INSTR WERE UNSTABLE.  ABORTED AT 110 KNOTS.  ON INITIAL PWR APPLICATION NR 3 ENG WAS STABLE THEN PROGRESSIVELY BECAME UNSTABLE.  NORMAL PWR USED.  VERSA LUBE NR 3 ENG FUEL CONTROL.  INSP MAIN CHIP DETECTOR, INSP INTAKE, EXH AND NO DEFECTS FOUND.  RAN PFHB, ALL IND NORMAL.
